# SDR EISA97221

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  FOUND BROKEN WIRE AT PIN NR 9.  REPINNED CONNECTOR PER MM.  SYSTEM OPS CHECK NORMAL PER MM 33-50-01.  (M)
